# SDR ABXA030141

- Difficulty date: May 6, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,739 hours, 54,899 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ON DURING TURNS, THERE WAS EXTREME AND EXCESSIVE UNCOMMANDED ELEVATOR INPUTS. VERIFIED. RERACKED PITCH AND ROLL COMPUTERS. VERSINE LIFT CHECKED GOOD IAW DC-9 AMM CHAPTER 22.
